# SDR DL767011418

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 59,497 hours, 28,766 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Coupling
- Part number: 142012112E
- Part serial: NONE
- Condition: Broken
- Location: Adp Press Line
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LNDG IN JAX "CTR HYD QTY" EICAS MSG ILLUMINATED. TURNING    ONTO TAXIWAY, QTY WENT FROM 4.0 TO 0.0 AND LOST NOSEWHEEL   STEERING. TOWED INTO GATE. LEFT AND RIGHT HYD SYSTEMS       NORMAL.                                                     CA FD COUPLING BETWEEN ADP ASSY AND PRESS LINE BROKEN.      REPLACED COUPLING PER MM.
